# SDR USAA2012062600021

- Difficulty date: May 31, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 33,572 hours, 19,795 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY AT RUDDER HINGE FITTING NR 2 AT VERTICAL STABILIZER STA 1926, RIB 4.  REPLACED RUDDER HINGE FITTING NR 2 IAW A319 SRM 51-72-11 & AMM 55-36-41.
